Fixed point theorems for self map under some contractive conditions related to Φ-map

_ Savitri, Nawneet Hooda

Abstract


In this paper, we prove some fixed point theorems for uniqueness of fixed points for self-map T: X →X under different contractive conditions related to Φ-map.


Full Text: PDF

How to Cite this Article:

_ Savitri, Nawneet Hooda, Fixed point theorems for self map under some contractive conditions related to Φ-map, Advances in Fixed Point Theory, Vol 8, No 1 (2018), 59-67

Copyright © 2018 _ Savitri, Nawneet Hooda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.